# SDR UALA2012122107364

- Difficulty date: December 21, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 79,205 hours, 22,973 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 169
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DEFECTIVE AT2.(1=CAPT,2=1ST OFF,3=1ST OBS) CREW COMMENTS:  F/O OXYGEN MASK HARNESS BLOWN, LEAKS.  REPLACED F/O OXYGEN MASK.
